# SDR DALA1100180179

- Difficulty date: December 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 93,126 hours, 13,639 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT ROW 39 ARE INOPERATIVE.  MX-TERMINATED WIRE.  SYS OPERATION IS NORMAL.
